I got migraines very often so I was prescribed imitrex injections. I used them far more than they were prescribed to me. 2 a day, every day, for almost 3 months. Had been using it cautiously for 6 years prior, but got so much good relief from them that i started the 2 a day ritual. I was also taking Amerge (another triptan) as well. Usually took half a pill/1/2 vile of imitrex at a time, but still throughout the day I took more than I was allowed/supposed to. I started getting sever heart palpitations... halter monitor showed my heart was skipping beats. I assumed it was from the mis use imitrex because it was the only change in my life. It scared me so bad that I stopped taking the imitrex all together. It's been 3 months with absolutely no headache medications of any sort except advil. I am having sever symptoms of dizzyness, lightheadedness, strange head sensations, can't focus, cant read or write well, can't type out words without making mistakes, cant drive, heart palpitations, racing heart, heart pounding fast, eye focusing issues, cant control what i am saying, feels like I am dreaming, feels foggy, head congested, body feels really heavy, about to tip over feeling, head sensations that make me feel like I am going to fall, weird issues with eyes and light, eye floaters, panic attacks, panic disorder, extreme fears, fear of leaving the house because of symptoms, extreme fear of symptoms worsening or coming back, fear of taking medications, etc. So many symptoms, could it be from stopping the imitrex? Every doctor I have seen has told me that once imitrex leaves your system (about 2 hours after you take it) it is gone for good. I don't believe them, espeiclaly because i took it for so long. There was one time whne I was having heart palpitations and I had a migraine that was horrible, so i took half of a shot of imitrex, and immediately the palpitations stopped, that is NOT coincidence. Doctors have done many tests on me but all have come up OK which is why I am on ativan now, they tell me it's just anxiety. I do not believe it is anxiety because I have nothing to be anxious about. I love my life (well i loved it before these symptoms). I was totally happy and living fine until these horrible symptoms came on. I want to know why they are happening, what they are from, and how to stop them. I will do anything to get rid of them. If you have any information on imitrex or my symptoms please help! Thanks!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.